# SDR SWAA2019050632312

- Difficulty date: April 27, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 55,770 hours, 27,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143A750219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AFT SIDE OF FRAME BAFFLE CLIP CRACKED AT  BS. 500B, LBL 24.  R&R BAFFLE CLIP IAW DWG AND SRM.
